Alert archive / Texas / Flash Flood Warnings in 2015

Flash Flood Warning 20, NWS Austin/San Antonio, TX

May 13, 2015Val Verde County, Texas

NWS Austin/San Antonio, TX issued this flash flood warning at May 13, 2015, 5:55 AM CDT for Val Verde County, Texas. It was in force for 3 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 13, 2015, 5:55 AM CDT (10:55 UTC)
Expired
May 13, 2015, 9:00 AM CDT
In force
3 hr
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Flood severity
None

County Val Verde County, TX

The radar

The Laughlin AFB radar (KDFX), 54 km from the middle of the area, began a volume at 10:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 13, 7:10 AM CDTFLASH FLOODDel Rio, TXSEVERAL ROADS CLOSED DUE TO WATER OVER THE ROADWAY INCLUDING SECTIONS OF MAIN STREET...GIBBS AND AVE J...MARY LOU AND KINGS HWY...11TH AND AVE R
May 13, 7:10 AM CDTFLASH FLOODDel Rio, TXSEVERAL ROAD SECTIONS IN THE CITY CLOSED DUE TO HIGH WATER INCLUDING INDUSTRIAL...AVENUES J AND B

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 75 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Del Rio, TX (KDLF), launched 00:00Z, 10.9 hours before the alert went out and 3 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Del Rio, TX at 00:00Z on 2015-05-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 155 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Del Rio, TX at 00:00Z on 2015-05-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -24 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
155 J/kg
Mixed-layer CIN
-25 J/kg
Mixed-layer LCL
718 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
-24 m²/s²
0-3 km storm-relative helicity
112 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

648 
WGUS54 KEWX 131055
FFWEWX
TXC465-131400-
/O.NEW.KEWX.FF.W.0020.150513T1055Z-150513T1400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
555 AM CDT WED MAY 13 2015

THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHEASTERN VAL VERDE COUNTY IN SOUTH CENTRAL TEXAS...

* UNTIL 900 AM CDT
    
* AT 552 AM CDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING 
  HEAVY RAIN ACROSS THE DEL RIO AREA. TWO INCHES OF RAIN HAVE 
  ALREADY FALLEN AT THE DEL RIO AIRPORT. FLASH FLOODING IS EXPECTED 
  TO BEGIN SHORTLY.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  DEL RIO...CIENEGAS TERRACE...LAUGHLIN AFB...AMISTAD VILLAGE...LAKE
  VIEW AND VAL VERDE PARK.

ADDITIONAL RAINFALL AMOUNTS OF 1 TO 3 INCHES ARE POSSIBLE IN THE 
WARNED AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

REMAIN ALERT FOR FLOODING EVEN IN LOCATIONS NOT RECEIVING RAIN.
CREEKS...STREAMS AND RIVERS CAN BECOME RAGING KILLER CURRENTS IN A
MATTER OF MINUTES...EVEN FROM DISTANT RAINFALL.

&&

LAT...LON 2962 10083 2963 10070 2934 10071 2932 10075
      2930 10074 2924 10078 2924 10080 2926 10081
      2926 10084 2942 10104 2945 10106

$$

CP
3 follow-up statements
928 
WGUS74 KEWX 131138
FFSEWX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
638 AM CDT WED MAY 13 2015

TXC465-131400-
/O.CON.KEWX.FF.W.0020.000000T0000Z-150513T1400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
VAL VERDE TX-
638 AM CDT WED MAY 13 2015

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 900 AM CDT FOR
SOUTHEASTERN VAL VERDE COUNTY...

AT 634 AM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING 
HEAVY RAIN ACROSS THE DEL RIO TO SOUTH OF CARTA VALLEY AREAS. 2.36 
INCHES OF RAIN HAVE ALREADY FALLEN AT THE DEL RIO AIRPORT. FLASH 
FLOODING WILL CONTINUE.

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
DEL RIO...CIENEGAS TERRACE...LAUGHLIN AFB...AMISTAD VILLAGE...LAKE
VIEW AND VAL VERDE PARK.

ADDITIONAL RAINFALL AMOUNTS OF UP TO 2 INCHES ARE POSSIBLE IN THE 
WARNED AREA.

THIS RAIN HAS CAUSED RISES ON SAN FELIPE CREEK. WATER WILL CONTINUE 
TO RISE FOR THE NEXT COUPLE OF HOURS BEFORE FALLING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 2962 10083 2963 10070 2934 10071 2932 10075
      2930 10074 2924 10078 2924 10080 2926 10081
      2926 10084 2942 10104 2945 10106

$$

CP
400 
WGUS74 KEWX 131225
FFSEWX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
725 AM CDT WED MAY 13 2015

TXC465-131400-
/O.CON.KEWX.FF.W.0020.000000T0000Z-150513T1400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
VAL VERDE TX-
725 AM CDT WED MAY 13 2015

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 900 AM CDT FOR
SOUTHEASTERN VAL VERDE COUNTY...

AT 717 AM CDT...DOPPLER RADAR INDICATED ONLY LIGHT RAINS ACROSS 
SOUTHEASTERN VAL VERDE COUNTY. DOPPLER RADAR ESTIMATED UP TO 5 
INCHES OF RAIN HAVE FALLEN. THE HIGHEST TOTALS WERE ALONG SYCAMORE 
CREEK NORTHWEST OF FARM ROAD 2523. DEL RIO AIRPORT RECORDED 2.4 
INCHES. FLASH FLOODING WILL CONTINUE ACROSS SOUTHEASTERN VAL VERDE 
COUNTY DUE TO THE EARLIER HEAVY RAINS. WATERS WILL CONTINUE TO RISE 
ALONG SAN FELIPE AND SYCAMORE CREEKS. SEVERAL ROADS IN DEL RIO WERE 
CLOSED DUE TO HIGH WATER.  

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE... DEL 
RIO...CIENEGAS TERRACE...LAUGHLIN AFB...AMISTAD VILLAGE...LAKE VIEW 
AND VAL VERDE PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 2962 10083 2963 10070 2934 10071 2932 10075
      2930 10074 2924 10078 2924 10080 2926 10081
      2926 10084 2942 10104 2945 10106

$$

CP
076 
WGUS74 KEWX 131405
FFSEWX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
905 AM CDT WED MAY 13 2015

TXC465-131413-
/O.EXP.KEWX.FF.W.0020.000000T0000Z-150513T1400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
VAL VERDE TX-
905 AM CDT WED MAY 13 2015

...THE FLASH FLOOD WARNING FOR SOUTHEASTERN VAL VERDE COUNTY HAS
EXPIRED...

THE HEAVY RAIN HAS ENDED...AND FLASH FLOODING IS NO LONGER EXPECTED 
TO POSE A THREAT. HOWEVER...SAN FELIPE AND SYCAMORE CREEKS WILL 
CONTINUE TO RUN HIGH FOR THE NEXT COUPLE OF HOURS DUE TO THE EARLIER 
HEAVY RAINS. THE WARNING WAS ALLOWED TO EXPIRE. HOWEVER...AN URBAN 
AND SMALL STREAM FLOOD ADVISORY IS IN EFFECT UNTIL 11 AM CDT. 

LAT...LON 2962 10083 2963 10070 2934 10071 2932 10075
      2930 10074 2924 10078 2924 10080 2926 10081
      2926 10084 2942 10104 2945 10106

$$

CP

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this flash flood warning went out at May 13, 4:04 AM CDT, 1 hour 51 minutes earlier.

Area forecast discussion, May 13, 4:04 AM CDT, 1 hour 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
404 AM CDT WED MAY 13 2015

.SHORT TERM (TODAY THROUGH THURSDAY)...
WATER VAPOR LOOP SHOWS A LONG WAVE UPPER TROUGH MOVING ACROSS THE
CONUS SOUTHWEST REGION AND NORTHERN MEXICO. THIS UPPER LEVEL TROUGH
IS FORECAST TO PUSH INTO THE SOUTHERN PLAINS THIS MORNING. AS IT
PUSHES INTO THE SOUTHERN PLAINS...A JET STREAK OF 50 TO 65 KNOTS IS
EXPECTED TO PUSH ACROSS THE SOUTHERN EDWARDS PLATEAU AND RIO GRANDE
PLAINS AREAS PER LATEST GFS AND RUC40 GUIDANCE. AT THE SURFACE...00Z
WEDNESDAY BROWNSVILLE AND DEL RIO SOUNDINGS SHOWED 1.91 AND 1.41
PWATS RESPECTIVELY. AREA FORECAST SOUNDINGS SUGGEST AN INCREASE OF
LOW LEVEL MOISTURE ACROSS THE RIO GRANDE PLAINS THROUGH LATE THIS
MORNING WITH PWATS REACHING 1.9 INCHES AT KDRT AROUND 12Z. AREA
RADARS ARE SHOWING THE LEADING EDGE OF SHOWERS AFFECTING THE
SOUTHERN EDWARDS PLATEAU AND RIO GRANDE PLAINS WITH LIGHTNING
DETECTED ACROSS THE SIERRA MADRE OF MEXICO. ALSO...AREA RADARS ARE
DETECTING SEVERAL FEATURES OF INTEREST SUCH AS THE MCV JUST TO THE
NORTH OF THE HOUSTON AREA...A CLUSTER OF STORMS EAST OF CORPUS
CHRISTI AND ANOTHER MCV WEST OF SAN ANGELO AREA WITHIN A LARGER SCALE
LOW PRESSURE SYSTEM.

AS THE DAY GOES ON...THE COMBINATION OF DAYTIME HEATING WITH TEMPS
REACHING THE MID 70S TO LOWER 80S AND DEWPOINTS IN THE MID 60S TO
LOWER 70S PLUS AN INCREASE OF UPPER LEVEL MOISTURE AND INSTABILITY
WILL RESULT IN A PERIOD OF ISOLATED STRONG TO SEVERE STORMS MAINLY
ALONG AND WEST OF A FREDERICKSBURG TO SEGUIN TO YORTOWN LINE. THE
MAIN SEVERE THREATS WILL BE LARGE HAIL AND DAMAGING WINDS.
ALSO...THERE IS THE THREAT FOR FLASH FLOODING ACROSS ALL OF SOUTH
CENTRAL TEXAS AS LOCALLY HEAVY RAIN IS EXPECTED. A FLASH FLOOD WATCH
CONTINUES IN EFFECT ACROSS ALL OF SOUTH CENTRAL TEXAS THROUGH 7 PM
THIS EVENING. NEW RAINFALL AMOUNTS ARE EXPECTED TO GENERALLY BE
AROUND 1 TO 3 INCHES WITH ISOLATED 5 INCHES. LARGEST AMOUNTS ARE
EXPECTED TO OCCUR BETWEEN HIGHWAY 83 AND HIGHWAY 281 (AVERAGE
RAINFALL AMOUNTS EXPECTED FOR SAN ANTONIO METRO AREA IS 1.9 INCHES).

ALL HIRES AND MEDIUM-RANGE MODELS ARE IN GOOD AGREEMENT ON THE
EXPECTED WEATHER FOR TODAY. BY NOON TODAY...MODELS BRING A LINER
CONVECTIVE SYSTEM ACROSS SAN ANTONIO WHILE MOVING TO THE EAST. AT
THAT TIME...IF THIS PANS OUT...THE MAIN THREATS WILL BE DAMAGING
WINDS AS STORMS ACCELERATE FORWARD WITH PERIODS OF HEAVY RAIN
CAPABLE OF PRODUCING FLASH FLOODING ALONG AND EAST OF INTERSTATE 35.

WEATHER CONDITIONS WILL IMPROVE LATE THIS AFTERNOON AND EVENING FROM
WEST TO EAST WITH LINGERING ACTIVITY OVER THE EASTERN ZONES.

&&

.LONG TERM (THURSDAY NIGHT THROUGH TUESDAY)...
ON THURSDAY...THE LONG WAVE UPPER LEVEL TROUGH REGIME CONTINUES
AND BRING RAIN CHANCES ACROSS THE RIO GRANDE PLAINS DURING THE
EVENING AND OVERNIGHT PERIOD. THE MEDIUM RANGE MODELS TEND TO
AGREE WITH THE SOUTHWEST FLOW ALOFT TO PREVAIL FOR SEVERAL DAYS
WITH A MORE ACTIVE WEATHER PATTERN FOR LATE FRIDAY THROUGH THE
UPCOMING WEEKEND. FOR EARLY NEXT WEEK...SOUTHWEST FLOW ALOFT
REMAINS INTACT...BUT WEAKENS SIGNIFICANTLY. WE WILL MAINTAIN SOME
LOW END RAIN CHANCES FOR MONDAY AND TUESDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              77  69  83  70  82 /  90  50  30  20  40
AUSTIN BERGSTROM INTL AIRPORT  78  68  83  70  82 /  80  50  30  20  40
NEW BRAUNFELS MUNI AIRPORT     79  68  84  70  81 /  80  50  30  20  40
BURNET MUNI AIRPORT            74  66  82  68  80 /  90  50  20  30  40
DEL RIO INTL AIRPORT           80  68  85  68  86 /  80  20  20  50  20
GEORGETOWN MUNI AIRPORT        75  67  82  69  80 /  90  50  30  20  40
HONDO MUNI AIRPORT             79  67  85  69  84 /  90  20  20  40  40
SAN MARCOS MUNI AIRPORT        78  68  83  70  82 /  80  50  30  20  40
LA GRANGE - FAYETTE REGIONAL   80  71  84  72  82 /  70  50  40  20  40
SAN ANTONIO INTL AIRPORT       79  69  85  71  82 /  90  40  20  30  40
STINSON MUNI AIRPORT           80  69  85  71  83 /  80  30  20  30  40

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH THIS EVENING FOR THE FOLLOWING COUNTIES:
ATASCOSA...BANDERA...BASTROP...BEXAR...BLANCO...BURNET...CALDWELL...
COMAL...DE WITT...DIMMIT...EDWARDS...FAYETTE...FRIO...GILLESPIE...
GONZALES...GUADALUPE...HAYS...KARNES...KENDALL...KERR...KINNEY...
LAVACA...LEE...LLANO...MAVERICK...MEDINA...REAL...TRAVIS...UVALDE...
VAL VERDE...WILLIAMSON...WILSON...ZAVALA.

&&

MESOSCALE/AVIATION...04
SYNOPTIC/GRIDS...17
Hazardous weather outlook, May 13, 4:44 AM CDT, 1 hour 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
444 AM CDT WED MAY 13 2015

TXZ171>173-183>194-202>209-217>225-228-141000-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
444 AM CDT WED MAY 13 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...TODAY AND TONIGHT.

A FLASH FLOOD WATCH IS IN EFFECT FOR ALL OF SOUTH CENTRAL TEXAS
THROUGH EARLY THIS EVENING. WIDESPREAD RAINFALL AMOUNTS OF 1 TO 3
INCHES ARE EXPECTED WITH ISOLATED AMOUNTS OF 5 INCHES POSSIBLE.
THESE AMOUNTS...ESPECIALLY OVER ALREADY MOIST AND NEARLY SATURATED
GROUND FROM RECENT RAINFALL...WILL LIKELY RESULT IN FLASH
FLOODING. LOW WATER CROSSINGS...CREEKS AND STREAMS...AND AREAS
WITH POOR DRAINAGE MAY BE IMPACTED.

THERE IS A MARGINAL TO SLIGHT RISK FOR STRONG TO SEVERE STORMS
CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING WINDS. THE GREATEST
THREAT AREA IS ALONG AND WEST OF FREDERICKSBURG TO NEW BRAUNFELS
TO KARNES CITY LINE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

RESIDENTS AND DECISION MAKERS SHOULD MONITOR THE FORECAST CLOSELY
AS THE FORECAST WEATHER PATTERN IS FAVORABLE TO PRODUCE CHANCES
OF THUNDERSTORMS FOR THE NEXT SEVERAL DAYS. A POTENTIAL FOR
LOCALLY HEAVY RAINS AND STRONG STORMS WILL CONTINUE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THROUGH EARLY THIS EVENING.

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 13, 5:40 AM CDTAreal Flood AdvisoryEWXEdwards, Kinney, Val Verde3 hr
May 13, 7:05 AM CDTAreal Flood AdvisoryEWXMaverick3 hr
May 13, 7:35 AM CDTAreal Flood AdvisoryEWXEdwards, Kinney, Real, Uvalde3 hr
May 13, 7:39 AM CDTSpecial Weather StatementEWXDimmit, Maverick, Zavala66 min
May 13, 7:42 AM CDTSpecial Weather StatementEWXReal63 min
May 13, 7:48 AM CDTSpecial Weather StatementEWXUvalde57 min
May 13, 8:33 AM CDTSpecial Weather StatementEWXBandera, Kerr57 min
May 13, 8:40 AM CDTSpecial Weather StatementEWXFrio, Medina, Zavala65 min
May 13, 8:48 AM CDTSpecial Weather StatementEWXBandera27 min
May 13, 9:02 AM CDTAreal Flood AdvisoryEWXKinney, Val Verde118 min
May 13, 9:22 AM CDTSpecial Weather StatementEWXBandera, Blanco, Gillespie, Kendall53 min
May 13, 9:37 AM CDTSpecial Weather StatementEWXAtascosa, Bexar, Frio53 min
May 13, 9:46 AM CDTAreal Flood AdvisoryEWXBandera, Kerr, Medina, Uvalde3 hr
May 13, 9:53 AM CDTSevere Thunderstorm WarningEWXAtascosa, Bexar, Frio, Medina52 min
May 13, 10:13 AM CDTSpecial Weather StatementEWXBlanco, Burnet, Hays62 min
May 13, 10:25 AM CDTSpecial Weather StatementEWXBexar, Comal, Guadalupe, Karnes, Wilson65 min
May 13, 10:32 AM CDTTornado WarningEWXBlanco, Hays28 min
May 13, 11:06 AM CDTSpecial Weather StatementEWXComal, Hays, Travis, Williamson39 min
May 13, 11:42 AM CDTAreal Flood AdvisoryEWXAtascosa, Karnes, Wilson3 hr
May 13, 11:46 AM CDTSpecial Weather StatementEWXBastrop, Caldwell, Travis, Williamson59 min
May 13, 12:21 PM CDTFlash Flood WarningEWXBastrop, Lee6 hr
May 13, 12:30 PM CDTAreal Flood AdvisoryEWXBlanco, Burnet, Caldwell, Comal, Guadalupe, Hays and 2 more3 hr
May 13, 12:48 PM CDTSpecial Weather StatementEWXGonzales42 min
May 13, 1:16 PM CDTFlash Flood WarningEWXAtascosa, Karnes, Wilson4 hr
May 13, 2:01 PM CDTAreal Flood AdvisoryEWXBandera, Bexar, Comal, Guadalupe, Kendall, Medina and 1 more3 hr
May 13, 4:11 PM CDTAreal Flood AdvisoryEWXDeWitt, Gonzales, Karnes, Lavaca, Wilson2 hr
May 13, 4:35 PM CDTSevere Thunderstorm WarningEWXVal Verde40 min
May 13, 5:10 PM CDTSevere Thunderstorm WarningEWXVal Verde50 min
May 13, 5:46 PM CDTTornado WarningEWXVal Verde29 min
May 13, 5:57 PM CDTSevere Thunderstorm WarningEWXVal Verde48 min
May 13, 6:16 PM CDTSevere Thunderstorm WarningEWXVal Verde44 min

Nearby

Flash Flood Warnings in Texas, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.